# SDR SWAA2022030732536

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 24,581 hours, 10,573 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB- UPPER FWD SLIDING SEAL IS CRACKED / R&R L./H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31 ( INSP 44444)
